Ok,I'm freaking out now! I just started taking Biaxin and planequil last week,and the nerve under my right eye is pulsating constantly.I don't know if it's because I'm herxing or because I've been off the doxy for 5 weeks now.The same eye did this last August ,after 5 weeks of permanent throbbing lower eyelid,I put myself on Doxy.The eye twitch went away after 4 weeks.I stayed on the Doxy(100mg2xday)for 2 months and the eye only twitched for about 5 minutes after taking a shower.I then went off the doxy and on IV recepherin for 4 weeks to see if I could get rid of the muscle twitching in my body with minimal results.My question is ...Do you think this is a good sign that the Biaxin is working? Or am I going backwards from being off Doxy???The doctor did offer me tetracycline 500mg 2x day (which means no sun on my upcoming cruise) or the Biaxin/planequil combo,which I choose.I'm really upset that I have to face the holidays with my eye jumping around.Any advice from anyone with this problem would be helpful.
Yes, I think its a good sign Biaxin is working. When things are being stirred up, whether it be a new abx, or a herx, old symptoms can come back, even ones you haven't had for years. This has happened to me recently, as well.
Don't worry. I'm sure the abx are doing exactly what they are meant to do.
Did you have the eye twitch? I'm afraid that I have erlichia like another member here who had the twitch.She said that only doxy works for erlichia,and that could explain why I got better on the Doxy and am backsliding now on Biaxin.I sure hope that this means I'm getting better,but I don't want this to progress if I'm on the wrong meds. I had no twitch for 3 months,and now this!
I had the same thing happen to me. Now, I have been tested for co-infections and they came back neg. My eye twitching was sometimes so bad I had to just go to sleep, but after 6 mos on Doxy. finally no more twitches and they have been gone for a month now. Hope it is just coincidental and that your new abx will do the trick.
I used to get the eye twitching ocassionally but not even enough to worry about it. I have twitching in my legs. It is just in one area around my butt but makes my legs want to move. Not really jerking just a slight movement but constant. This usually happens only when we go to bed and keeps me awake. I have spent the last 2 nights on the couch because I didn't want to keep Ronnie awake and it subsides after a while. If I walk around sometimes it goes away too but who wants to do that in a dark house at midnight? Never both legs at the same time. When I was on the rocephin it completely went away. I am on the biaxin/plaquenil too and another combo I switch every 10 days. I really think this acts up more when I am on the B/P combo. I like you hope this is just stirring things up and makes the lyme want to vacate.
Have a great cruise and we look forward to a good report when you return.
I've been taking milk thistle and drinking eissac tea 3xdailey,and detox tea.do you have any other suggestions? Is eye tagging what you call this throbbing nerve under my eye?It's going full time now and I'm very discouraged because I had stopped it with the Doxy.The Dr. did say that my symptoms could get worse though,so ihang on to the hope that this is a die off.Did you take the Biaxin combo?
I don't know if you have the book Healing Lyme by Stephen Buhner but he says for leg twitching to take a combo of B6, B12, and magnesium. I do this at lunch and it was working but was still having the twitching at night after starting the biaxin combo so I started taking more magnesium before going to bed and it seems to be working. I know the eye twitching is different but you might try some magnesium and see if it helps. Of course you have to take it 2 hours away from the meds so it is a trial and error thing. I don't know if it would help to take before or after your shower.